MAUDE Adverse Event Report: HOYA SURGICAL OPTICS, INC. HOYA ISERT PRELOADED IOL SYSTEM; INTRAOCULAR LENS

HOYA SURGICAL OPTICS, INC. HOYA ISERT PRELOADED IOL SYSTEM; INTRAOCULAR LENS
Model Number HOYA 250 ISERT (+18.50 OD)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 12/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint was initially listed as "not reportable" and revised to "reportable." evaluation from qa (b)(4): mfr report#: 3006723646-2017-00007; uf/importer report#: form code: as the complaint product has not been returned from customer, visual inspection was not performed and further information could not be provided.According to the customer, the lens was implanted and removed due to the patient's eye pressure and unrelated to the lens.Internal reference: (b)(4).
 
Event or Problem Description
It was reported that the lens was removed intraoperatively from the patient's left eye due to a small capsule tear noted upon insertion.Another lens of different model was implanted successfully and the prognosis was reported as "good.".

Brand Name
HOYA ISERT PRELOADED IOL SYSTEM
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
HOYA SURGICAL OPTICS, INC.
15335 fairfield ranch rd.
suite 250
chino hills, ca
Manufacturer (Section G)
HOYA MEDICAL SINGAPORE PTE LTD
455a jalan ahmad ibrahim
singapore, singapore 63993 9
SN   639939
Manufacturer Contact
corina pierson
15335 fairfield ranch rd.
suite 250
chino hills, ca 
6803900
MDR Report Key6455450
Report Number3006723646-2017-00007
Device Sequence Number16318900
Product Code HQL
UDI-Device Identifier04547480480756
UDI-Public04547480480756
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P080004
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Expiration Date08/31/2019
Device Model NumberHOYA 250 ISERT (+18.50 OD)
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/27/2016
Supplement Date Received by Manufacturer12/27/2016
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date04/03/2017
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age75 YR
Patient SexFemale